Jump to content

Anyone Have Post-Anesthesia Issues?


Aquadiva
 Share

Recommended Posts

My daughter just had surgery on Monday. I'm not sure if her POTS was under very good control at the time as she was ill from another issue. However, after surgery she started to get REALLY dizzy and had vomitting. The strange thing is that it is only in the morning, when she simply raises her head or even the head of the hospital bed. She had major abdominal surgery, so throwing up and dry heaving was not pleasant to say the least. The dr's blamed medication. I think it is POTS. She will go up to 8 hours without ANY medication and she still gets sick, and takes Zofran before getting up. Yesterday and today, she managed not to vomit but still feels terrible until the afternoon and cannot be out of bed.

Do any of you have any experience or information that might be helpful? Each day seems to be a little better, but we are concerned about it happening again as she has two more surgeries coming up.

Link to comment
Share on other sites

It could be a combination.. SO sorry! I have had several sugeries with POTS and I did ok, but NO pain med. I have never been able to take any, just anti inflammatory meds. Even after major hysterectomy.

I am really sorry, it is so hard!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...